# SDR UPS96221165

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207UP
- Make and model: Boeing 727247
- Aircraft serial: 21699
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE-C, CORROSION ON SHEAR TIE AT BS 970 FRAME RBL 8 WL 149.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS PER SRM 53-10-1, CUT OUT DAMAGE AND REPLACED PER SRM 53-10-4.
